# SDR 03070428

- Difficulty date: March 11, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N428FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3193
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING TAXI/GROUND HANDLING MAINTENANCE FOUND SECTION OF FLOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE PERSONNEL PERFORMED OPS CHECKED AND AIRCRAFT RETURNED TO SERVICE.
